A Conjecture of Besse on Harmonic Manifolds.

Lieven Vanhecke

Mathematische Zeitschrift (1981)

  • Volume: 178, page 555-558
  • ISSN: 0025-5874; 1432-1823

How to cite


Vanhecke, Lieven. "A Conjecture of Besse on Harmonic Manifolds.." Mathematische Zeitschrift 178 (1981): 555-558. <http://eudml.org/doc/173122>.

author = {Vanhecke, Lieven},
journal = {Mathematische Zeitschrift},
keywords = {infinitesimally harmonic; geodesic involution},
pages = {555-558},
title = {A Conjecture of Besse on Harmonic Manifolds.},
url = {http://eudml.org/doc/173122},
volume = {178},
year = {1981},

AU - Vanhecke, Lieven
TI - A Conjecture of Besse on Harmonic Manifolds.
JO - Mathematische Zeitschrift
PY - 1981
VL - 178
SP - 555
EP - 558
KW - infinitesimally harmonic; geodesic involution
UR - http://eudml.org/doc/173122
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.